О структуре дистрибутивных квазигрупп
Matematiceskij sbornik (1960)
- Volume: 92, Issue: 3, page 267-298
- ISSN: 0368-8666
Access Full Article
topHow to cite
topБелоусов, В.Д.. "О структуре дистрибутивных квазигрупп." Matematiceskij sbornik 92.3 (1960): 267-298. <http://eudml.org/doc/66055>.
@article{Белоусов1960,
author = {Белоусов, В.Д.},
journal = {Matematiceskij sbornik},
keywords = {group theory},
language = {rus},
number = {3},
pages = {267-298},
publisher = {Tipogr. Lissnera i Sobko},
title = {О структуре дистрибутивных квазигрупп},
url = {http://eudml.org/doc/66055},
volume = {92},
year = {1960},
}
TY - JOUR
AU - Белоусов, В.Д.
TI - О структуре дистрибутивных квазигрупп
JO - Matematiceskij sbornik
PY - 1960
PB - Tipogr. Lissnera i Sobko
VL - 92
IS - 3
SP - 267
EP - 298
LA - rus
KW - group theory
UR - http://eudml.org/doc/66055
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.